# SDR ABXA20131121661

- Difficulty date: November 21, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,744 hours, 40,555 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Channel
- Part number: 313T1380109
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 OTBD HYD BAY DOOR SEAL MIDWAY AT THIRD LATCH SEAL RETAINER CHANNEL CRACKED.  REMOVED, FABRICATED NEW ZEE IAW BOE DRAWING 3BT1380, APPLIED PROTECTIVE COATING IAW BOE 767 SRM 51-40-02.  SDR INFORMATION 6 INCH CRACK PN 313T1380-109, NAME  ZEE, SN NSN, LOC WS 375 TO 375.  ACFT WAS GNDED.
